# SDR SWIA200312147

- Difficulty date: June 27, 2003
- Submitted: July 2, 2003
- Operation: Air carrier
- Aircraft: N590SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7077
- Aircraft time: 18,589 hours, 17,467 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT TO SLC FLAPS FAIL CAUTION.  FLAPS UP, CONTINUED TO SLC.  REPLACED LEFT BRAKE POSITION SENSOR UNIT.  OPS CHECK GOOD IAW 27-51-10.  P/N OFF/ON 855D100-9, S/N OFF 593A.
